# SDR IPXA2018081132664

- Difficulty date: July 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBEAM, BS 6-70, LBL 57.5 WAS CRACKED.  REPAIRED THE FLOORBEAM IAW EA 011-5310-01-A7370-IR, AND EO MD11-5310-69482-A.
